Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cryotransfer, Estrifam, Utrogest, dark brown mucus, sperm insemination, tight cervix, causes of infertility

Hi, i am on day 5 after my ICSI transfer of two embrayos. frozen ovaries. that is cryotransfer. I was asked to take Estrifam (3*2) and Utrogest ( vaginal 3*2 and oral 3*2) daily. I am 35 years old and right now about 76kg. Today i during my shower i spotted a dark brown mucus . I would like to know If its a call for concern and also what about the drugs i am taking, does it help my situation? I also take Folic Acid 1 daily. Its my second ICSI. The first failed and i bleeded for about 2weeks continuously. At first when i consulted about my not been able to conceive after 1 year of try, i was asked to do fallopian tube check up (through a minor operation something like that) which i did at the hospital and all was ok like the doctors told me. But they discovered that i had a very tight cervix which they did open offcourse during the operation. Again when i went for the first ivf/icsi, after consultation i was told that i needed only a sperm insermination because they saw that i ovulated normally and all was again. Within the therapy period, my doctors suddenly said i should do instead an ivf/icsi so that they could monitor all external and look for the best quality of sperms and all. Well the first didnĀ“t work and i an now on the second try. what problems do i really have? is my case bad?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild brownish spotting that you had while having a shower is suggestive of an old bleeding. It is not worrisome right now. You need to watch the bleeding closely and do a bed rest. If the bleeding increases, call your specialist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor